Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    A Three-Dimensional Asymptotic Theory of Laminated Piezoelectric Shells

    Chih-Ping Wu, Jyh-Yeuan Lo, Jyh-Ka Chao1

    CMC-Computers, Materials & Continua, Vol.2, No.2, pp. 119-138, 2005, DOI:10.3970/cmc.2005.002.119

    Abstract An asymptotic theory of doubly curved laminated piezoelectric shells is developed on the basis of three-dimensional (3D) linear piezoelectricity. The twenty-two basic equations of 3D piezoelectricity are firstly reduced to eight differential equations in terms of eight primary variables of elastic and electric fields. By means of nondimensionalization, asymptotic expansion and successive integration, we can obtain recurrent sets of governing equations for various order problems. The two-dimensional equations in the classical laminated piezoelectric shell theory (CST) are derived as a first-order approximation to the 3D piezoelectricity. Higher-order corrections as well as the first-order solution can be determined by treating the… More >

Displaying 1-10 on page 1 of 1. Per Page